HOME    About Institutional Repository    mypage        Japanese    library    university    Feedback

茨城大学機関リポジトリ >
College of Science >
Mathematical journal of Ibaraki University (ISSN 1883-4353) >

 
Title :Note on g-monoids
Authors :MATSUDA, Ryuki
Issue Date :May-2010
Type Local :雑誌掲載論文
Publisher :Department of Mathematics, Faculty of Science, Ibaraki University
URI :http://hdl.handle.net/10109/1621
Citation :Mathematical journal of Ibaraki University Vol.42 p.17 -41
Appears in Collections:Mathematical journal of Ibaraki University (ISSN 1883-4353)

Files in This Item:

File Description SizeFormat
20100248.pdf163KbAdobe PDFView/Open